Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin & Prozac impact?

Posted by dj on November 1, 1999, at 2:20:37

In reply to Re: Wellbutrin & Prozac impact?, posted by Bob on October 30, 1999, at 16:57:05


It's not that I have a lack of response to SSRI's, it's the negative side-effects like head-swallowing yawns and accompanying deep weariness & mental fuzziness. not to mention the electric brain buzz (part. when coming off & accompanying fierce flu-like symptoms then) etc. Prozac has generally been a bit gentler on me in my limited exposure but this time it seems to be causing some sinal headaches (though the 2 beers last night may have contributed). I'm trying it in p.m instead of a.m. to see if that helps and if not...we shall see...



P.S. -- As an aside it seems that all the chatter about run on threads, etc, seems to have perhaps shut down Janice & perhaps some others. If that's the case, pity, as her patter was always uplifting!

> Well, maybe you got your brain out of the same bin as Noa and me. Not that the two of us (Noa and me, that is) are on all that similar meds, but you seem to have the same lack of response to SSRIs that I have had.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dj thread:14115